Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the $ g$-function


Author: J. Michael Wilson
Journal: Proc. Amer. Math. Soc. 102 (1988), 381-382
MSC: Primary 42B25
DOI: https://doi.org/10.1090/S0002-9939-1988-0921003-9
MathSciNet review: 921003
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a pointwise inequality relating real-variable Littlewood-Paley $ g$-functions and real-variable Lusin area functions.


References [Enhancements On Off] (What's this?)

  • [1] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. MR 0290095 (44:7280)
  • [2] S. Y. A. Chang, J. M. Wilson and T. H. Wolff, Some weighted norm inequalities concerning the Schroedinger operators, Comment. Math. Helv. 60 (1985), 217-246. MR 800004 (87d:42027)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0921003-9
Keywords: Littlewood-Paley $ g$-function, Lusin area function
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society